# SDR REXA201100790

- Difficulty date: October 28, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 19,902 hours, 17,567 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL COMPLIED WITH PA AD27-052G AND DEFERRED PER MEL 27-50-00.  RETURNED TO SERVICE.
